Cholak, Peter A., Jockusch, Carl G. Jr., and Slaman, Theodore A., On the strength of Ramsey's theorem for pairs, this Journal, vol. 66 (2001), no. 1, pp. 1–55.
Dzhafarov, Damir D. and Jockusch, Carl G. Jr., Ramsey's theorem and cone avoidance, this Journal, vol. 74 (2009), pp. 557–578.
Friedman, H., Some systems of second order arithmetic and their use. Proceedings of the International Congress of Mathematicians, Vancouver, vol. 1. Canadian Mathematical Congress. 1975. pp. 235–242.
Friedman, H., Systems of second order arithmetic with restricted induction, I, II. this Journal, vol. 41 (1976), no. 2, pp. 557–559.
Jockusch, Carl G. Jr., Ramsey's theorem and recursion theory, this Journal, vol. 37 (1972). no. 2, pp. 268–280.
Ramsey, F. P., On a problem of formal logic, Proceedings of the London Mathematical Society, vol. 2 (1930), no. 1. pp. 264–286.
Seetapun, David and Slaman, Theodore A., On the strength of Ramsey's theorem. Notre Dame Journal of Formal Logic, vol. 36 (1995), no. 4, pp. 570–582, Special Issue: Models of arithmetic.
Simpson, Stephen G., Subsystems of second order arithmetic. Perspectives in Mathematical Logic. Springer-Verlag, Berlin, 1999.